| Model Number |
7053HP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the amsco 7053 hp washer/disinfector and found no issues with the function or operation of the unit.The user facility did not provide the transfer cart subject of the reported event for evaluation.No additional issues have been reported.
Event or Problem Description
The user facility reported that an employee obtained a shoulder bruise while attempting to push a rack into to their amsco 7053 hp washer/disinfector.It is unknown if medical treatment was sought or administered.